Déchelette's Appendice IV
Bibliographic Data
| ID | 11003152 |
|---|---|
| Authors | J D Cowen (corresponding author) |
| Year | 1965 |
| Volume | 31 |
| Pages | 368-370 |
| Publication date | 1965-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Proceedings of the Prehistoric Society (JOURNAL) |
| Journal identifiers | ISSN: 0079-497X • E-ISSN: 2050-2729 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1017/s0079497x00014791 |
| OpenAlex | W2977675709 |
| Language | FR |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Arithmetic · Content (measure theory · Database · Information retrieval · Mathematical analysis · Computer Science · French Historical and Cultural Studies · Mathematics
| Highly cited | No |
|---|